# SDR FDEA201507022150

- Difficulty date: July 2, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 825 hours, 29,850 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, H

## Discrepancy

ON TAXI OUT, AIR SYS 2 OFF, ALERT FOLLOWED SHORTLY  BY LEVEL 2, AIR MANIFOLD 2 FAIL, ALERT.  SHUTDOWN NR 2 ENG.  TROUBLE SHOT, RETURNED NR 2 PNEUMATICS TO NORMAL CONFIG.  TROUBLE SHOT IAW FIM TASK 36-23-00-810-804, NO DEFECTS NOTED.  PERFORMED NR 2 PNEUMATIC SYS PRESS DECAY CHECK USING APU AIR IAW AMM 36-00-01, 25 SEC & USING ENG BLEED AIR IAW AMM 36-00-02, 48 SEC AT 100 DEG.  ALL DECAY TEST PASSED.  PERFORMED ENTIRE FUNCTIONAL TEST OF PNEUMATIC SYS NR 2 IAW AMM 36-00-03-5, NO DEFECTS NOTED WITHIN NR 2 PNEUMATIC SYS.  PNEUMATIC SYS NR 2 OK FOR SERVICE.
